# SDR AU990011

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Contaminated
- Location: Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) DURING TAKEOFF, THE AUTOFEATHER WARNING CAME ON.  GROUND INVESTIGATION FOUND THE TORQUE SIGNAL CONDITION UNIT (PN 30005-0000-26) PLUG TO CONNECTORS CONTAMINATED.
